# SDR SIMA20150130002

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 27,126 hours, 23,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK, FOUND RT OVERWING EMER LIGHT INOPERATIVE.  R & R RT OVERWING EMER LIGHT BULB IAW AMM 33-50-07.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
